On doubly homogeneous groups

Siemons, Johannes (1982) On doubly homogeneous groups. Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, 82 (1). pp. 27-31. ISSN 0035-8975

[img] PDF (on_doubly_homogeneous_groups_1982.pdf)
Download (255kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 06 Sep 2020 23:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/21076
DOI:

Actions (login required)

View Item View Item